Alert archive / New York / Small Craft Advisories in 2012

Small Craft Advisory 92, NWS New York, NY

November 12, 2012

NWS New York, NY issued this small craft advisory at Nov 12, 2012, 3:22 PM EST. It took effect at Nov 13, 2012, 12:00 AM EST. It was in force for 64 hr.

The area

The counties it named.

The facts

Issued
Nov 12, 2012, 3:22 PM EST (20:22 UTC)
In effect from
Nov 13, 2012, 12:00 AM EST
Expired
Nov 15, 2012, 3:37 PM EST
In force
64 hr
Issued by
NWS New York, NY

The text

As transmitted, in the capitals the NWS used until 2016.

287 
WHUS71 KOKX 122022
MWWOKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
322 PM EST MON NOV 12 2012

...ROUGH CONDITIONS ON THE OCEAN WATERS TONIGHT THROUGH 
TUESDAY...


ANZ350-353-355-131100-
/O.CAN.KOKX.SW.Y.0032.121113T0500Z-121113T2300Z/
/O.NEW.KOKX.SC.Y.0092.121113T0500Z-121113T2300Z/
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
322 PM EST MON NOV 12 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM
EST TUESDAY...

THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM EST
TUESDAY. 

* WINDS...SOUTHWEST 10 TO 20 KT WITH GUSTS UP TO 25 KT...BECOMING
  NORTHWEST TUESDAY MORNING.

* LOCATION...ATLANTIC OCEAN COASTAL WATERS SOUTH OF LONG ISLAND 
  AND EAST OF THE NORTH NEW JERSEY COAST.

* SEAS...3 TO 6 FEET.

* TIMING...STRONGEST WINDS GENERALLY ON TUESDAY. HIGHEST SEAS LATE
  MONDAY NIGHT INTO TUESDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
8 follow-up statements
669 
WHUS71 KOKX 130030
MWWOKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
730 PM EST MON NOV 12 2012

...ROUGH CONDITIONS ON THE OCEAN WATERS TONIGHT THROUGH TUESDAY...

ANZ350-353-355-131000-
/O.CON.KOKX.SC.Y.0092.121113T0500Z-121113T2300Z/
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
730 PM EST MON NOV 12 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT
TO 6 PM EST TUESDAY...

* LOCATION...ATLANTIC OCEAN COASTAL WATERS SOUTH OF LONG ISLAND 
  AND EAST OF THE NORTH NEW JERSEY COAST.

* WINDS...SOUTHWEST 10 TO 20 KT WITH GUSTS UP TO 25 KT...BECOMING
  NORTHWEST 15 TO 20 KT WITH GUSTS UP TO 25 KT TUESDAY MORNING.

* SEAS...3 TO 6 FEET.

* TIMING...STRONGEST WINDS WILL BE TUESDAY MORNING. HIGHEST SEAS
  LATE TONIGHT INTO TUESDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
395 
WHUS71 KOKX 130838
MWWOKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
338 AM EST TUE NOV 13 2012

...ROUGH CONDITIONS ON THE OCEAN WATERS THROUGH WEDNESDAY
NIGHT...

ANZ350-353-355-131800-
/O.EXT.KOKX.SC.Y.0092.000000T0000Z-121115T1100Z/
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
338 AM EST TUE NOV 13 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM EST THURSDAY...

* LOCATION...OCEAN COASTAL WATERS FROM SANDY HOOK NJ TO MONTAUK
  POINT NY OUT 20 NM.

* WINDS...NORTH 15 TO 20 KT WITH GUSTS UP TO 25 KT.

* SEAS...3 TO 6 FEET.

* TIMING...GUSTY WINDS THROUGH WEDNESDAY NIGHT. HIGHEST SEAS
  WEDNESDAY AND WEDNESDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
763 
WHUS71 KOKX 132054
MWWOKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
354 PM EST TUE NOV 13 2012

...ROUGH CONDITIONS ON THE OCEAN WATERS THROUGH WEDNESDAY NIGHT...

ANZ330-340-140915-
/O.EXB.KOKX.SC.Y.0092.000000T0000Z-121114T1100Z/
LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY-
PECONIC AND GARDINERS BAYS-
354 PM EST TUE NOV 13 2012

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM EST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM EST WEDNESDAY.

* LOCATION...EASTERN LONG ISLAND SOUND AND BAYS.

* WINDS...NORTH 10 TO 15 KT WITH GUSTS UP TO 25 KT.

* TIMING...GUSTY WINDS THROUGH TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ350-353-355-140915-
/O.CON.KOKX.SC.Y.0092.000000T0000Z-121115T1100Z/
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
354 PM EST TUE NOV 13 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST
THURSDAY...

* LOCATION...OCEAN COASTAL WATERS FROM SANDY HOOK NJ TO MONTAUK 
  POINT NY OUT 20 NM.

* WINDS...NORTH 10 TO 20 KT WITH GUSTS UP TO 30 KT.

* SEAS...3 TO 6 FEET.

* TIMING...GUSTY WINDS THROUGH WEDNESDAY NIGHT. HIGHEST SEAS 
  WEDNESDAY AND WEDNESDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
132 
WHUS71 KOKX 140857
MWWOKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
357 AM EST WED NOV 14 2012

...ROUGH CONDITIONS ON THE OCEAN WATERS THROUGH THURSDAY...

ANZ330-340-141000-
/O.CAN.KOKX.SC.Y.0092.000000T0000Z-121114T1100Z/
LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY-
PECONIC AND GARDINERS BAYS-
357 AM EST WED NOV 14 2012

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN UPTON HAS CANCELLED THE SMALL
CRAFT ADVISORY.

WIND GUSTS HAVE DIMINISHED BELOW 25 KT...THEREFORE THE SMALL CRAFT
ADVISORY HAVE BEEN CANCELLED.

$$

ANZ350-353-355-141800-
/O.EXT.KOKX.SC.Y.0092.000000T0000Z-121115T2300Z/
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
357 AM EST WED NOV 14 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM EST THURSDAY...

* LOCATION...OCEAN COASTAL WATERS FROM SANDY HOOK NJ TO MONTAUK 
  POINT NY OUT 20 NM.

* WINDS...NORTHEAST 10 TO 20 KT WITH GUSTS UP TO 25 KT.

* SEAS...3 TO 6 FEET.

* TIMING...GUSTY WINDS THROUGH TODAY. SEAS REMAIN AROUND SMALL
  CRAFT LEVELS TODAY THROUGH THURSDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
028 
WHUS71 KOKX 141551
MWWOKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
1051 AM EST WED NOV 14 2012

...ROUGH CONDITIONS ON THE OCEAN WATERS THROUGH THURSDAY...

ANZ350-353-355-151100-
/O.CON.KOKX.SC.Y.0092.000000T0000Z-121115T2300Z/
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
1051 AM EST WED NOV 14 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST
THURSDAY...

* LOCATION...OCEAN COASTAL WATERS FROM SANDY HOOK NJ TO MONTAUK 
  POINT NY OUT 20 NM.

* WINDS...NORTHEAST 10 TO 20 KT WITH GUSTS UP TO 25 KT.

* SEAS...3 TO 5 FEET.

* TIMING...GUSTY WINDS THROUGH TODAY. SEAS REMAIN AROUND SMALL 
  CRAFT LEVELS TODAY THROUGH THURSDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
032 
WHUS71 KOKX 142308
MWWOKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
608 PM EST WED NOV 14 2012

...ROUGH CONDITIONS ON THE OCEAN WATERS THROUGH THURSDAY...

ANZ350-353-355-151100-
/O.CON.KOKX.SC.Y.0092.000000T0000Z-121115T2300Z/
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
608 PM EST WED NOV 14 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST
THURSDAY...

* LOCATION...OCEAN COASTAL WATERS FROM SANDY HOOK NJ TO MONTAUK 
  POINT NY OUT 20 NM.

* WINDS...NORTHEAST 10 TO 20 KT WITH GUSTS UP TO 25 KT.

* SEAS...3 TO 6 FEET.

* TIMING...ROUGH SEAS THROUGH THURSDAY. OCCASIONAL 25 KT WIND
  GUSTS LATE TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

MPS
441 
WHUS71 KOKX 150842
MWWOKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
342 AM EST THU NOV 15 2012

...ROUGH CONDITIONS TO LINGER ON THE OCEAN WATERS...

ANZ350-353-355-152100-
/O.EXT.KOKX.SC.Y.0092.000000T0000Z-121116T1100Z/
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
342 AM EST THU NOV 15 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM EST FRIDAY...

* LOCATION...OCEAN WATERS FROM SANDY HOOK NJ TO MONTAUK POINT NY
  OUT 20 NM.

* WINDS...NORTHEAST 10 TO 20 KT WITH GUSTS UP TO 25 KT.

* SEAS...3 TO 6 FEET.

* TIMING...HIGH SEAS WILL PERSIST THROUGH TONIGHT...WITH
  OCCASIONAL 25 KT GUSTS THIS MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
352 
WHUS71 KOKX 152037
MWWOKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
337 PM EST THU NOV 15 2012

...ROUGH SEAS ON THE OCEAN CONTINUE...

ANZ350-353-355-161100-
/O.CAN.KOKX.SC.Y.0092.000000T0000Z-121116T1100Z/
/O.NEW.KOKX.SW.Y.0033.121115T2037Z-121116T2300Z/
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
337 PM EST THU NOV 15 2012

...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT UNTIL 6 PM
EST FRIDAY...

THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A SMALL CRAFT
ADVISORY FOR HAZARDOUS SEAS...WHICH IS IN EFFECT UNTIL 6 PM EST
FRIDAY. 

* LOCATION...OCEAN WATERS FROM SANDY HOOK NJ TO MONTAUK POINT NY 
  OUT 20 NM.

* SEAS...3 TO 5 FEET.

* TIMING...THROUGH FRIDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT SEAS OF 5 FT
OR HIGHER ARE EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL
CRAFT. MARINERS SHOULD AVOID SHOALING AREAS. LONG PERIOD SWELLS
CAN SHARPEN INTO LARGE BREAKING WAVES IN SHOALING AREAS. IT IS
NOT UNUSUAL FOR WAVES TO BREAK MUCH FARTHER FROM SHOALING AREAS
THAN IS NORMALLY EXPERIENCED. REMEMBER...BREAKING WAVES CAN
EASILY CAPSIZE EVEN LARGER VESSELS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New York, NY wrote its last area forecast discussion before this small craft advisory went out at Nov 12, 1:20 PM EST, 2 hours 2 minutes earlier.

Area forecast discussion, Nov 12, 1:20 PM EST, 2 hours 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW YORK NY
120 PM EST MON NOV 12 2012

.SYNOPSIS...
AS A HIGH PRESSURE SYSTEM MOVES FARTHER OFFSHORE...A COLD FRONT WILL
APPROACH MONDAY NIGHT AND PASS ACROSS THE AREA TUESDAY MORNING. A LARGE
HIGH PRESSURE SYSTEM WILL REMAIN NEARLY STATIONARY ACROSS NEW
ENGLAND THROUGH THIS WEEKEND AS A LOW PRESSURE SYSTEM DEVELOPS OFF
THE SOUTHEAST COAST ON SUNDAY.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
UPDATES MADE FOR HIGH TEMPERATURES AND CLOUD COVER. HIGHS NEEDED
TO BE ADJUSTED UPWARDS OVER PARTS OF LONG ISLAND WHERE SUNSHINE
HAS PREVAILED FOR THE PAST FEW HOURS AND ADJUSTED DOWNWARD
SLIGHTLY OVER INLAND SPOTS WHERE STRATUS AND FOG HAD HELD STRONG
ALL MORNING. HIGHS WILL STILL END UP ABOVE AVERAGE ACROSS THE TRI
STATE AREA IN SPITE OF THE CLOUDS. RAINFALL IS STILL EXPECTED TO
HOLD OFF UNTIL NIGHTTIME.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM TUESDAY/...
THERE IS GENERALLY GOOD FCST AGREEMENT AMONG THE MODELS REGARDING
THE TIMING OF THE COLD FRONT PASSAGE ALONG WITH THE ARRIVAL AND
AMOUNT OF RAIN...MOSTLY POST FRONTAL.

USING A BLEND OF THE FCST MODELS...THE TIMING OF THE COLD FRONT
PASSAGE FOR NYC IS CENTERED ARND 12Z TUE...WITH THE HIGHEST CHC OF
RAIN FROM AROUND 09Z THROUGH 15Z...FROM ONE-TENTH TO 1/4 INCH.

MUCH COOLER TEMPS ARE ON TAP FOR TUE AS TEMPS APPEAR TO REMAIN
NEARLY STEADY WITH STRONG LOW LVL COLD AIR ADVECTION.

&&

.LONG TERM /TUESDAY NIGHT THROUGH SUNDAY/...
BOTH THE GFS AND ECMWF BRING A WEAK SHORT WAVES ACROSS THE REGION
TUESDAY NIGHT IN THE WAKE OF THE SURFACE COLD FRONT. THE WAVE WILL
PROVIDE ENOUGH LIFT FOR SOME LIGHT SHOWERS. WITH A BLOCKING PATTERN
SETTING UP AND LOW PRESSURE DEVELOPING OVER THE ATLANTIC THE COLD
FRONT WILL BE SLOW TO MOVE EAST AND THE SHOWERS MAY LINGER ACROSS
THE EASTERN SECTIONS THROUGH MUCH OF TUESDAY NIGHT.

STRONG HIGH PRESSURE BUILDS TO THE NORTH WEDNESDAY INTO THURSDAY AND
NOSES DOWN ACROSS THE AREA EAST OF THE APPALACHIANS WITH A STRONG
NORTHEAST FLOW. THE HIGH WILL INFLUENCE THE AREA INTO LATE NEXT
WEEKEND WITH A PERSISTENT NORTHEAST FLOW. WEAK UPPER RIDGING REMAINS
THROUGH MUCH OF THE PERIOD AND AREA SHOULD REMAIN DRY...AND HAVE
REMOVED THE MENTION OF DRIZZLE AND LIGHT RAIN. A BETTER CHANCE OF
PRECIPITATION WILL COME LATE IN THE FORECAST PERIOD...LATE SUNDAY
INTO SUNDAY NIGHT AS THE HIGH TO THE NORTH BEGINS TO WEAKEN AND A
LOW DEVELOPS OFF THE SOUTHEAST COAST THEN TRACKS NORTH...IN RESPONSE
TO A SHORTWAVE MOVING INTO THE SOUTHEASTERN STATES SATURDAY.

FOR TEMPERATURES THROUGH THE PERIOD...USED THE CURRENT FORECAST AND
BLENDED IN THE ECMWF.

&&

.AVIATION /18Z MONDAY THROUGH SATURDAY/...
HIGH PRESSURE WILL CONTINUE TO PUSH OFF TO THE EAST THROUGH THIS
EVENING...WHILE A COLD FRONT APPROACHES FROM THE WEST. THE FRONT
SHOULD MOVE THROUGH LATE TONIGHT INTO TUE MORNING.

MAINLY VFR THIS AFTERNOON...THOUGH BRIEF MVFR CIGS ARE POSSIBLE AT
SOME SITES BEFORE 20Z AS LOW LEVEL MOISTURE MIXES OUT. MAIN PROBLEM
OF THE DAY CENTERS AROUND TIMING AND EXTENT OF LOWER CIGS TONIGHT
BEFORE COLD FROPA LATE TONIGHT. IFR/LIFR CIGS LIKELY TO DEVELOP
BY LATE EVENING IF NOT EARLY EVENING...AND CONTINUE UNTIL COLD
FROPA.

EXPECT S FLOW 6-12 KT THIS AFTERNOON...WITH GUSTS 15-18 KT AT SOME
SITES. S-SE WINDS SHOULD DIMINISH TO UNDER 10 KT TONIGHT...THEN
SHIFT NW AFTER COLD FROPA WITH GUSTS OVER 20 KT. LLWS LIKELY
TONIGHT AS WINDS BETWEEN 1500-2000 FT AGL INCREASE TO ABOUT 45 KT.

LIGHT RAIN EXPECTED LATE TONIGHT ACCOMPANYING/FOLLOWING COLD
FROPA...FROM LATE TONIGHT THROUGH TUE MORNING.

...NY METRO ENHANCED AVIATION WEATHER SUPPORT...

DETAILED INFORMATION...INCLUDING HOURLY TAF WIND COMPONENT FCSTS CAN
BE FOUND AT:  HTTP:/WWW.ERH.NOAA.GOV/ZNY/N90 (LOWER CASE)

KEWR FCSTER COMMENTS: IFR CONDS TONIGHT COULD DEVELOP EARLIER
THAN FCST.

KJFK FCSTER COMMENTS: IFR CONDS TONIGHT COULD DEVELOP EARLIER THAN
FCST...AND COULD ALSO BE WORSE THAN FCST.

KLGA FCSTER COMMENTS: IFR CONDS TONIGHT COULD DEVELOP EARLIER
THAN FCST.

KTEB FCSTER COMMENTS: IFR CONDS TONIGHT COULD DEVELOP EARLIER
THAN FCST.

KHPN FCSTER COMMENTS: IFR CONDS TONIGHT COULD DEVELOP EARLIER
THAN FCST.

KISP FCSTER COMMENTS: IFR CONDS TONIGHT COULD DEVELOP EARLIER
THAN FCST...AND COULD ALSO BE WORSE THAN FCST.

.OUTLOOK FOR 18Z TUE THROUGH SAT...
.TUE AFTERNOON...NW WINDS G15-20 KT. BECOMING VFR.
.WED...N WINDS G15-20KT. VFR.
.THU-SAT...VFR.

&&

.MARINE...
FORECAST ON TRACK WITH NO CHANGES MADE.

A SMALL CRAFT ADVISORY WAS ISSUED FOR ROUGH SEAS FROM MIDNIGHT
TONIGHT THROUGH THE DAY TUESDAY.

UNTIL THE COLD FRONT PASSES...SOUTH WINDS ARE FCST TO GRADUALLY
INCREASE TO 15-20 KT BY TONIGHT WITH SEAS GRADUALLY BUILDING TO 3
TO 5 FT ALONG THE ATLANTIC OCEAN COASTAL WATERS.

WINDS WILL SHIFT FROM SOUTH TO NORTHWEST FOLLOWING THE COLD FRONT
WITH GUSTS TO ARND 20 KT AND ROUGH SEAS OF 3 TO 5 FT THROUGH THE
DAY TUESDAY AS HIGH PRESSURE BUILDS TOWARD THE AREA.

TUESDAY NIGHT THROUGH FRIDAY...SMALL CRAFT SEAS WILL REMAIN ON
THE OCEAN WATERS TUESDAY NIGHT INTO THURSDAY AS A STRONG
NORTHEASTERLY FLOW REMAINS ACROSS THE FORECAST WATERS WITH HIGH
PRESSURE TO THE NORTH AND LOW PRESSURE WELL TO THE EAST OVER THE
ATLANTIC. A SOUTHEAST SWELL FROM THE LOW OVER THE OPEN ATLANTIC
WILL ALSO BE A CONTRIBUTING FACTOR TO THE HIGHER OCEAN SEAS. AT
TIMES WEDNESDAY GUSTS ON THE OCEAN WATERS MAY APPROACH SMALL CRAFT
LEVELS...HOWEVER...CONFIDENCE IS LOW AT THIS TIME.

AS HIGH PRESSURE BUILDS FARTHER TO THE EAST LATER THURSDAY INTO
FRIDAY AND THE LOW OVER THE ATLANTIC MOVES WELL TO THE NORTHEAST...
WINDS WILL DIMINISH AND SEAS ON THE OCEAN WILL FALL BELOW SMALL
CRAFT LEVELS.

&&

.HYDROLOGY...
ONE-TENTH TO 1/4 INCH OF RAIN IS LIKELY FOLLOWING THE COLD FRONT
PASSAGE LATE TONIGHT THROUGH TUESDAY AFTERNOON...NO HYDROLOGIC
IMPACTS ARE FORECAST WITH THIS RAINFALL.

&&

.TIDES/COASTAL FLOODING...
A NEW MOON IS PREDICTED FOR TUESDAY NOVEMBER 13...MAKING TIDES
ASTRONOMICALLY HIGHER.

AS HIGH PRESSURE MOVES ACROSS NORTHERN NEW ENGLAND AND LOW PRESSURE
DEVELOPS OFFSHORE...WINDS ARE FCST TO BECOME NORTHEAST BY WEDNESDAY.

MINOR TIDAL FLOODING IS POSSIBLE STARTING WITH WEDNESDAY/S HIGH
TIDE CYCLES.

&&

.OKX WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
NY...NONE.
NJ...NONE.
MARINE...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS FROM MIDNIGHT TONIGHT
     TO 6 PM EST TUESDAY FOR ANZ350-353-355.

&&

SYNOPSIS...GC
NEAR TERM...GC/JC
SHORT TERM...GC
LONG TERM...MET
AVIATION...GOODMAN
MARINE...GC/MET
HYDROLOGY...GC/MET
TIDES/COASTAL FLOODING...
Hazardous weather outlook, Nov 12, 8:43 AM EST, 6 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NEW YORK NY
843 AM EST MON NOV 12 2012

CTZ005>012-NJZ002-004-006-103>108-NYZ067>075-078>081-176>179-131100-
NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-NORTHERN MIDDLESEX-
NORTHERN NEW LONDON-SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN-
SOUTHERN MIDDLESEX-SOUTHERN NEW LONDON-WESTERN PASSAIC-
EASTERN PASSAIC-HUDSON-WESTERN BERGEN-EASTERN BERGEN-WESTERN ESSEX-
EASTERN ESSEX-WESTERN UNION-EASTERN UNION-ORANGE-PUTNAM-ROCKLAND-
NORTHERN WESTCHESTER-SOUTHERN WESTCHESTER-NEW YORK (MANHATTAN)-BRONX-
RICHMOND (STATEN ISLAND)-KINGS (BROOKLYN)-NORTHWESTERN SUFFOLK-
NORTHEASTERN SUFFOLK-SOUTHWESTERN SUFFOLK-SOUTHEASTERN SUFFOLK-
NORTHERN QUEENS-NORTHERN NASSAU-SOUTHERN QUEENS-SOUTHERN NASSAU-
843 AM EST MON NOV 12 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN
CONNECTICUT...NORTHEAST NEW JERSEY AND SOUTHEAST NEW YORK.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET
NATIONAL WEATHER SERVICE WARNING CRITERIA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

&&

THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.

PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.

ANZ330-335-338-340-345-350-353-355-131100-
LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY-
LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY-
NEW YORK HARBOR-PECONIC AND GARDINERS BAYS-
SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY-
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
843 AM EST MON NOV 12 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET
NATIONAL WEATHER SERVICE WARNING CRITERIA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

&&

THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.

PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.

The office that day

Everything else NWS New York, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 12, 2:03 AM ESTDense Fog AdvisoryOKXSuffolk6 hr
Nov 12, 3:33 AM ESTSmall Craft Advisory for Hazardous SeasOKX12 hr

Nearby

Small Craft Advisories in New York, 2012Every small craft advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.